MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. SILICONISED PVC ORAL/NASAL SOFT CUFF TRACHEAL; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. SILICONISED PVC ORAL/NASAL SOFT CUFF TRACHEAL; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 100/166/080
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Month and year of event have been provided day is unknown, no information has been provided to date.One device and two photos were returned for investigation.Testing was done where it was found that the cuff was leaking between the pilot balloon and the valve.During the manufacturing process, devices are routinely tested to ensure the manufacturing procedures are being followed.Device history review of reported lot number showed no non-conformities during the manufacturing process.The issue was thought to have happened after the device left the manufacturing site.
 
Event or Problem Description
It was reported that during insertion, an air leakage was observed.The device was taken out and submerged in water where it was found that there was an air leak.There has been no report of patient involvement or no observable clinical symptoms or a change in symptoms identified in the patient.

Brand Name
SILICONISED PVC ORAL/NASAL SOFT CUFF TRACHEAL
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16587732
Report Number3012307300-2023-02852
Device Sequence Number5498658
Product Code BTR
UDI-Device Identifier15019315054105
UDI-Public15019315054105
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100/166/080
Device Catalogue Number100/166/080J
Device Lot Number4212083
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Initial Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown